# SDR A6WA201441601

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-8000-0040 - PAX DOOR AFT DRAG ANGLE CRACKED AT PULLEY BRACKET.  REPAIRED AFT DRAG ANGLE ON PAX DOOR IAW REO 601R-53-11-513 REV A.
